Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Pain & Pain Management
Health Discussion Forum

 I've got a really thumping headache and nausea. Would hot or cold water in a hot water bottle help?
Had the painkillers, but they're not touching it. Is heat or cold applied helpful or would it make it worse....


 What are some good treatments for wrist pain? ?
My wrist has been hurting since Saturday and I didn't really complain until now. What can I do to make it stop hurting? Thanks....


 My feet hurt really bad!?
I just got back from a party and my feet hurt so bad from the high heels... What should I do? Is it ok if I ask my bf for a foot massage?...


 Problems....................?
im feling very dizy and sck i think im gona faint and throw up all at the same ...


 What can i do for my headache....i have tried Motrin ...bubble bath .....dark room?
Nothing is helping >>>>>>...


 My girlfriend has a constant headache?
She wakes and goes to bed with a headache (and no I am not talking about me). Does anyone know what causes this in woman? Another site stated that it can be hormonal changes....


 When you're in pain, what do you do?
Do you cry, or laugh it off? Or just pretend like it doesn't hurt?...


 Do you suffer from cramp in your calves?
It's terrible so painful it's unbelieveable sometimes, a hot water bottle on the back of my leg worked last night but it's still twitching and trying to go in to spasm today, any ideas ...


 I hurt my ear with a q tip!?
I had it all the way down. the deepest it could go and then i forgot it was in there and accidently pushed it in. I'm nto sure if this is why but I feel dizzy nwo. this happened like 3 or 4 days ...


 I have been troubled with a pain for two days and would like to know if it requires medical attention.?
The pain is in an areaon the left side of my body (about 6 inches to the left of my belly button in a direct line, just below the rib cage). It feels like muscle pain as opposed to anything internal ...


 I've been drinking alot lately and now my stomach keeps hurting?
what could this be? should i be worried?
Additional Details
should i not drink tonight?...


 Headpains in a 16 year old?
Over the last couple of days i have been suffering from headaches. Every so often ill get what feels like a shooting pain in my head. It only lasts a second or two but will come on suddenly. Its ...


 Please tell me how to relief form constipation?
...


 I get a ton of headaches! what could this be from?
I get a lot of headaches. this week especially. i get tension headaches and migraines. I can usually tell the difference but this ones different then the both of them. my jaw started hurting when i ...


 what time do u get up in the morning?
me 5:30...


 why do I get cramps in my calf's after walking for 2 or 3 hours?
going on for some time ...


 Are you addicted to anythink?
Are you addicted to anything. or have you ever bin addicted to some ...


 I've got a terrible headache...?
I took a strong painkiller earlier but it hasn't helped in the slightest. I always get headaches like this when my period is due, a real thumping headache on the left side of my head that ...


 Which one hurts the most?
Which one hurts the most?
-Getting your eyebrows waxed
-Getting a shot
-Getting your ears pierced

Put them in order.
Example:
1)Hurts the most
2)In the middle<...


 What happens if you take to many tylenol.?
...



Jess...
Mulitiple painkillers...what are the risks?
My mother is on several painkillers for nueropothy, neck and back problems...I was wondering what the general risks are without knowing all the names of her medication...
                      








Kaz
Rating
dying


James L
death


Sean G
A great buzz, or death. Better off drinking and buying a pack of smokes. At least this way it takes years to die and alcohol really cures everything.


confusicated
Rating
addiction....only big one i can think of...be careful


Alice H
OD-ing


LADYBARAJAS
Rating
liver/kidney problems, may get an ulcer in stomach,my dad takes pills for pain and he has had these problems....


Fiazio
Rating
If a doctor has prescribed them, it is no harm.
She will be fine.


doobster
Rating
liver problems no matter what the meds


twitchy
Rating
Well, the most common painkillers prescribed for such problems are loratabs, percocets, darvocet, tylenol 3, and oxycontin all of which are proven to be addictive. The risks include: addiction, damage to the liver, heart problems. All of the risks are very dangerous and the amount of medicine she is being prescribed should be reviewed and dicussed with her pharmacist and doctor(s) because it is uncommon for someone to be prescribed that many painkillers by one physician.


SitKane
a minor case of death.


Cal E
Rating
Remember Heath Ledger?

She should have one doctor who prescribes all her medications and knows exactly how much she actually takes each day, including any extra doses and over-the-counter pills. Discuss this with her and make sure that's what she's doing. Then you can stop worrying.


cpcp
Rating
Paikillers are generally very addictive. That is ALWAYS a concern that someone may become addicted to the medications and it happens often because the person taking them is in pain so, not only, do they not want to be in pain but there body is also craving the drug as well.


lisa b
Rating
Addiction, stomach problems, and when and if she comes off them, withdrawals.

Come on Fiazio, Elvis Presley wouldn't agree with your answer either here today if he weren't dead from all of those prescribe meds.


Anastasia
Well it could be possibly dangerous if those are all different kinds/brands of painkillers.

MAKE SURE you ask your doctor if its okay to make sure there are no adverse side effects.


Your Mother Trebec!
sounds like a great question for a pharmacist. or www.webmd.com or www.drkoop.com

but to I'd think the side effect is less pain...


Tim S
Rating
You risk having a great time!


Lucy
Rating
If they are all prescribed by the same Dr. and she follows the instructions on how to take them then the risks are what they would normally be. Liver problems can occur from tylenol as well. If she is taking them safely and not in excess and needs them to live a decent life, than the benefits outweigh the risks.

I have a friend who takes morphine and percocet but I think he takes one type at one part of the day and the other a different time of the day.


For all of you that answer addiction as being one of the risks. I think when someone is severely in pain that is the least of their worries. If you have to take painkillers on a regular basis I think dependence is kind of a no brainer.


~ They call me HEWE ~
kidney failure


Lor24
possible liver damage I think,becoming addicted to them too


Robert
Rating
Sometimes that is the best method to control pain. As long as they are all prescribed by the same doctor, who needs to be a specialist in pain management she should be okay.

Problems happen if she is seeing more than one doctor and getting pain meds from each. The other problem is if she takes either more or if she takes doses too soon. This results in over dosing,

When it come to pain meds it is better if they are controlled by some one besides the patient, like a spouse or other trusted adult because at times the pain is so bad the patient is tempted to overdose or take a dose too soon.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.014
Copyright (c) 2013 Drug3k Friday, March 20, 2015
Terms of use - Privacy Policy